On the q-analogue of the sum of cubes

Warnaar, S. Ole (2004) On the q-analogue of the sum of cubes. The Electronic Journal of Combinatorics, 11 1: N13-1-N13-2.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ188979_OA.pdf Full text (open access) application/pdf 47.03KB 1
Author Warnaar, S. Ole
Title On the q-analogue of the sum of cubes
Formatted title
On the 𝑞-analogue of the sum of cubes
Journal name The Electronic Journal of Combinatorics   Check publisher's open access policy
ISSN 1077-8926
1097-1440
Publication date 2004-08-23
Sub-type Article (original research)
Open Access Status File (Publisher version)
Volume 11
Issue 1
Start page N13-1
End page N13-2
Total pages 2
Place of publication Clemson, SC, United States
Publisher Electronic Journal of Combinatorics
Language eng
Subject 0102 Applied Mathematics
Formatted abstract
A simple 𝑞-analogue of the sum of cubes is given. This answers a question posed in this journal by Garrett and Hummel.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 03 Dec 2009, 12:16:25 EST